L ∞ estimates on trajectories confined to a closed subset - Université de Bretagne Occidentale Access content directly
Journal Articles Journal of Differential Equations Year : 2012

Dates and versions

hal-04404436 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol, Hélène Frankowska, Richard Vinter. L ∞ estimates on trajectories confined to a closed subset. Journal of Differential Equations, 2012, 252 (2), pp.1912-1933. ⟨10.1016/j.jde.2011.09.007⟩. ⟨hal-04404436⟩
8 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More